# SDR CA001110014

- Difficulty date: October 8, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A319-114
- Aircraft time: 5,710 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH , RED NOSE GEAR INDICATION, RECYCLED GEAR STILL NOT DOWN. GO AROUND RECYCLED GEAR TILL GEAR DOWN INDICATION. FOUND CONNECTOR LOOSE AT 19 GA LANDING GEAR CONTROL INTERFACE UNIT NR 1. RELACED CONNECTOR, BITE TEST OF LANDING GEAR CONTROL INTERFACE UNITS, AND ALL GEAR INDICATION GREEN.
